MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1.5-2-HX-ES
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): the axium prime was returned for analysis within a shipping box and inside of a sealed plastic biohazard pouch.Damage location details: no introducer sheath was returned.The pushwire was found to be bent at ~40.1cm, bent at ~74.7 and bent at ~153.8cm from the proximal end.The axium prime implant coil was found to be broken off (missing) and not returned; in addition, the polypropylene filament was found to be broken off from the axium prime implant coil, but still intact with the pushwire detach element.No other anomalies were observed.Testing/analysis (including sem reports): no testing was able to be performed, due to the damaged condition of the returned axium prime device.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil stretched¿ was unable to be confirmed; however, the event could not be ruled out.The axium prime device was returned damage, with the implant coil broken off and not retuned.A few possible causes of coil stretching are but not limited to incompatible catheter, tortuous anatomy, pushwire rotation, and/or user advances the coil against resistance; however, no possible cause for the reported stretching was able to be determined.The microcatheter used in the report was not returned; therefore, any contribution the device had towards the damage/resistance was unable to be assessed.Compatibility could not be determined.It was noted that the patient's blood flow was high and vessel tortuosity was moderate.The coil was not repositioned.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu); in addition, a continuous flush was used during the procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during aneurysm embolization, wire drawing (stretch) of the coil body was observed while delivering the coil.The coil was promptly removed and replaced with a medtronic product to complete the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of a ruptured, amorphous, right anterior communicating artery aneurysm with a max diameter of 3.3 mm and a 1.9 mm neck diameter.It was noted the patient's blood flow was high and vessel tortuosity was moderate.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).There was no friction or difficulty during testing or delivery, the coil was not repositioned, and continuous flush was used during the procedure.The damaged/stretched location was on the implant coil.Additional information received reported there were no issues that resulted in the coil damage.The cause of the coil stretch was unknown.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24086302
Report Number9617601-2026-00316
Device Sequence Number9756208
Product Code KRD
UDI-Device Identifier00763000313821
UDI-Public(01)00763000313821(17)280303(10)230744077
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1.5-2-HX-ES
Device Catalogue NumberAPB-1.5-2-HX-ES
Device Lot Number230744077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight57 KG